A Question for You

causes

One of our readers, Harley, emailed me a question and I thought I’d put it out there for you to help:

“Can you post and ask questions for Life after Lupron? Specifically weight gain? I’ve read the whole thread on life after lupron but still haven’t quite found a lot of information. My last shot was May 8th so I’m slowly waiting for Lupron to get out of my system. I’ve been on lupron for 8 months now and I’ve gained 30 lbs. I’m so exhausted all the time that I don’t have the energy to work out at all-I usually go home and go right to sleep after working my full time job. I’m wondering if it will be possible to lose this weight, if my body will ever go back to normal, or if this is all my new normal now. I’m really open for anything to get this weight off-I’m miserable.”

If you’ve been on Lupron Depot, please let Harley know your own experience with how long it took for the side effects to dissipate and if you ever truly felt normal afterward.

Her email address is harley_conley07@yahoo.com

Thanks!!!!

Share Your Story : Terry

lupron

Today’s story is a bit different.  Meet, Terry, a 72-year-old man from California.  Terry was diagnosed with prostate cancer and was prescribed Lupron Depot as part of his treatment.  He would like to share his experience with us today, as well as pose a question to all of you:

*

I had prostate cancer and opted for the radiation (43 days) and Lupron Injections for two years – every six months. I was able to withstand the first two injections but the side effects were so bad, I told the doctor to discontinue.

I was due for my third injection on June 15th, 2016 – its now August 6th and I still have side effects. At the height of my pain, there were hot flashes, joint pain in hips, knees, feet, chills, fatigue, burning urine, loose bowels, and would get up 10 times at night. Some of the side effects have decreased, however, the fatigue is extreme. Still having to go to the bathroom all through the night and loose bowels.

The doctors never mentioned any of the less common side effects. Hopefully, it gets better?

*

If YOU would like to give Terry some encouragement and discuss your side effects and how long they took to dissipate (assuming they have), please email him here.  He would love some hope and encouragement.  And I know so many of you who offer hope and encouragement.

And if you would like to share your story, click here.